# SDR DHL2002743010

- Difficulty date: July 24, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH NR 5 L/E FLAP FAILED TO EXTEND.  ACCOMPLISHED ABNORMAL FLAP LANDING CHECK LIST.  INSPECTED NR 5 L/E FLAP AND CYCLED FLAPS 4 TIMES IAW DHL MM 27-81.  NO FAULTS OR PROBLEMS OBSERVED.
